| Model Number |
456020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Awareness during Anaesthesia (1707)
| Date of Event |
10/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: changing the line on the propofol when i attached it to the stopcock it began to leak.Connections were check, back blood flow from central line.Pt began to wake, stopcocks changed on propofol, fentanyl and insulin.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.